# SDR ASAA2023110146101

- Difficulty date: November 1, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 19,023 hours, 6,105 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Fitting
- Part number: 147A56603
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET STA 947 LBL 32 IB AFT LAV MOUNT SUPPORT FITTING IS CORRODED. GROUNDED - YES. FOUND DAMAGE TO BE GREATER THAN 50% THROUGH , REMOVED AND REPLACED MOUNT SUPPORT IAW B737-900ER SRM 51-42-02-0G-0W=2 O=UNKN R=-50% L=3 D=+50%.
